# SDR SCNA96421

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR EMERGENCY EXIT LIGHT FLICKERING.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IN ACCORDANCE WITH MM 33-50-61 AND OPS CHECKED NORMAL.
